# SDR VNAA2020032031102

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15388
- Aircraft time: 10,361 hours, 9,343 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL ON TAKEOFF, SMELL IN FLT DECK, SMELL ONLY AT HIGH POWER APU OFF. MX INSPECTED. PERFORMED ENGINE RUN UP AT HIGH POWER IAW CRJ 900 AMM 71-00-00-866 CONFIG A02. PACKS  OPERATED SEPARATELY AND AT THE SAME TIME, WITH HYDRAULIC POWER LOADING THE SYSTEM. NO BURNING SMELL DETECTED AT THIS TIME.
